# SDR DXTA2012021004870

- Difficulty date: February 9, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N964QS
- Make and model: Cessna 750
- Aircraft serial: 7500164
- Aircraft time: 8,569 hours, 5,306 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flex Drive
- Part number: 991434423
- Part serial: 195
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON SELECTING FLAPS,  RECEIVED FLAPS FAIL CAS MESSAGE.  FLAPS COULD NOT BE RESET IAW THE CHECKLIST. RETRIEVED CODE 1/7/9 FROM THE FLAP CONTROLLER.  CHECKED FLAP SYS WITH BREAKOUT BOX, FOUND FLAPS BINDING ON RT WING.  UPON INSP, FOUND 1 FLEX DRIVE CABLE ASSY SPINNING BETWEEN ACTUATORS, REMOVED FLEXDRIVE ASSY.  INSTALLED FLEX DRIVE ASSY AFTER LUBRICATING DRIVE ASSY.  RIGGED FLOPS MECHANICALLY AND ELECTRICALLY IAW 27-50-00.  SYS OPS CHECKS GOOD.
